# SDR NACA2024122400001

- Difficulty date: December 24, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,320 hours, 16,045 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIP ON EICAS AFTER BOTH ENG START. ACCOMPLISHED FIM 2158 FT 899, OPS CHECK GOOD.
